Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Representations of polycyclic groups


Author: Richard G. Swan
Journal: Proc. Amer. Math. Soc. 18 (1967), 573-574
MSC: Primary 20.40; Secondary 17.00
MathSciNet review: 0213442
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander, On a problem of Philip Hall, (to appear).
  • [2] P. Hall, Nilpotent groups (mimeographed), Canad. Math. Congr., Summer Seminar, University of Alberta, 1957.
  • [3] S. A. Jennings, The group ring of a class of infinite nilpotent groups, Canad. J. Math. 7 (1955), 169–187. MR 0068540
  • [4] A. I. Mal′cev, On some classes of infinite soluble groups, Mat. Sbornik N.S. 28(70) (1951), 567–588 (Russian). MR 0043088
  • [5] P. Cartier, Séminaire Sophus Lie, École Norm. Sup., Paris, 1954-1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40, 17.00

Retrieve articles in all journals with MSC: 20.40, 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0213442-5
Article copyright: © Copyright 1967 American Mathematical Society